I’m just going to say “Morning” because I’m not sure yet whether it’s going to be a good morning or just a morning, it’s been quiet on here, so I thought I’d throw a couple of thoughts out that have been bouncing around my brain (yeah, I know the irony of that).
What’s new with me? On Friday, I e-mailed my son’s school and told them I can’t substitute teach any more. It didn’t pay a lot, but it’s a urban private school and so there is a huge amount of diversity - in nationalities, in places of birth (I think 27 countries) and in emotional growth/healing because many of them had a very hard life before (and some still do). I haven’t done it since my embolization but I really wanted to come back. With licenses and all of that, if I can ever go back, I’ll just have to do that all over again.
I love the kids, when I sub the kids and the staff are way more friendly than I ever was. As my counselor said when I told him I’d reached that decision (we’d talked about it a lot), “I’m sorry, Tom, but I’m not surprised. The dynamics of a classroom just wouldn’t work.”
On to doing a little laughing at ourselves, two questions for you:
1.What is the weirdest thing that happened to you because of your AVM or the treatment in the last say 1 1/2 years?
- What is your overall strangest side effect you’ve had, ever?